# SDR USAA2009060891428

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N157AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23779
- Aircraft time: 67,262 hours, 46,388 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65457651
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - RON CHECK - CRACKED FUSELAGE SKIN AT BS 510C, S 10R.  REPAIRED FUSELAGE SKIN AT BS 510C, S 10R IAW B737 SRM 53-00-01 AND US AIRWAYS EA 112880, BS 510C STR 10 RT.  SKIN CRACKED APPROX 3.250 INCH HFEC CONFIRMED.
